# SDR RAIA990220

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - RIGHT AFT WING SPAR CRACKED NEAR RIB NR 67.  MAINTENANCE REPAIRED WING SPAR IAW EO NR J3200-57-012-1.  (M)
